# SDR ASAA2014011012362

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 674 hours, 228 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE JUST PRIOR TO PUSHBACK, COCKPIT CHIMES ACTIVATED CONTINUOUSLY AND WE WERE UNABLE TO SILENCE THEM.  SAT-1 AND SAT-2 LIGHTS ON STEADY ON HF/SAT SELECT PANEL, NO SATCOM PROMPT ON ACARS MENU PAGE.  ACFT GROUNDED.  RESET SATCOM RECEIVER/TRANSMITTER BY CYCLING SATCOM C/B. CHECKED SATCOM UNIT FOR POWER AND ALL GREEN LIGHTS. SATCOM PROMPT CAME BACK ON MCDU AND SATCOM, OPS CK GOOD REF FIM 23-15, TASK 801.
